# SDR FDEA2020031760578

- Difficulty date: March 16, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 73,256 hours, 26,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 29627
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING PREFLIGHT, INTERIOR EMERGENCY LIGHT  ABOVE L1 DR INOP.   REMOVED AND REPLACED M731 POWER SUPPLY PER                             MM 33-51-07-2, OPS CK GOOD. CLEARED MEL.                               OK FOR SERVICE.
